For a month I have been enveloped in a fog of this sickly sweet chemical-type odor. I smell it on my clothes, on my body, at home and at work. People around me say they smell nothing.
I sprayed Hartz flea spray in my house a month ago & at first it was an agreeable smell & I thought it would dissipate over time. Because of the timing, I believe it is this smell that is overwhelming me. However, when researching the chemicals that are in the product, nothing shows up like a persistent odor. It warns to watch for neurological or respiratory side effects - and I do not have any of that. Looking up permethrin, it says it metabolizes in 12 days. This has been going on for a month.
Spraying fabreeze over everything made it worse. I have put baking powder everywhere, vacuumed, thrown away bedding, rugs, and furniture covers. I have washed my clothes over and over again and finally thrown some of them away.
I've checked my dentist because of a recent root canal, thinking it might be leaking medicine into my mouth. They took x-rays and said the tooth looked intact. My blood tests don't show anything abnormal. My health is otherwise unremarkable.
I can smell it on my hands and it seems to emit from me and from clothing and furniture I am around.
Other smells remain the same. I have cats and a dog. The organic smells associated with them (litter box, etc.) are easily identifiable. I can smell food and coffee. The taste of some things I am eating can suddenly change mid-swallow because a wave of the chemically smell can engulf. I totally quit drinking Diet Coke (not a bad thing) over a week ago.
If you have any ideas or have heard of this happening to anyone else, please let me know.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?